Compactification of hyperbolic monopoles
UNSPECIFIED. (1997) Compactification of hyperbolic monopoles. NONLINEARITY, 10 (5). pp. 1073-1092. ISSN 0951-7715Full text not available from this repository.
We prove that the space of SU(2) hyperbolic monopoles based at the centre of hyperbolic space is homeomorphic to the space of (unbased) rational maps of the two-sphere. The homeomorphism extends to a map of the natural compactifications of the two spaces. We also show that the scattering methods used in the study of monopoles apply to the configuration space for hyperbolic monopoles giving a homotopy equivalence of this space with the space of continuous self-maps of the two-sphere.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||NONLINEARITY|
|Publisher:||IOP PUBLISHING LTD|
|Number of Pages:||20|
|Page Range:||pp. 1073-1092|
Actions (login required)